# SDR COMA0060265

- Difficulty date: March 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANTI-SKID CAUTION MESSAGE WHEN GEAR SELECTED DOWN.  COULD NOT DUPLICATE.  NO FAULT CODES IN COMPUTER.  AIRCRAFT RETURNED TO SERVICE.
